Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Tulsa, OK

July 26, 2021Okmulgee County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jul 26, 2021, 7:03 PM CDT for Okmulgee County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2021, 7:03 PM CDT (00:03 UTC)
Expired
Jul 26, 2021, 7:30 PM CDT
In force
27 min
Issued by
NWS Tulsa, OK

County Okmulgee County, OK

The radar

The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2103 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS84 KTSA 270003
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
703 PM CDT Mon Jul 26 2021
 
OKZ065-066-071-270030-
Okmulgee OK-Okfuskee OK-McIntosh OK-
703 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES UNTIL 730 PM
CDT...

At 700 PM CDT, a strong thunderstorm was located near Pharoah, moving
northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Okmulgee...                       Okfuskee...
Henryetta...                      Weleetka...
Dewar...                          Schulter...
Grayson...                        Hoffman...
Clearview...                      Okmulgee State Park...
Pharoah...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 220 and
243.
 
LAT...LON 3564 9621 3564 9619 3570 9619 3554 9581
      3529 9597 3529 9635
TIME...MOT...LOC 0000Z 218DEG 26KT 3544 9609 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 26, 6:14 PM CDT, 49 minutes earlier.

Area forecast discussion, Jul 26, 6:14 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
614 PM CDT Mon Jul 26 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered convection may impact the eastern OK sites along
with KFSM over the next several hours. Introduced a VCTS for
this potential through 03-04Z. Expect showers and storms to
gradually dissipate later this evening. Mainly VFR conditions
with some brief MVFR conditions in the heavier storms. May
see some light fog for the northwest AR sites later tonight.

&&

.PREV DISCUSSION... /Issued 225 PM CDT Mon Jul 26 2021/

DISCUSSION...
Most convection this afternoon focused in the vicinity of a weak
surface boundary that stretched from WC AR through NC OK. Isolated
to widely scattered storm development is expected into the evening
hours, with activity dissipating at that time with loss of daytime
heating. Any lingering boundaries into tomorrow will continue to
lose focus as upper ridging builds over the southern plains with
tomorrow's heat advisory remaining the same as today's. The upper
ridge will hold for several days, with any loss of dewpoint
offset with warmer temperatures. Regardless, heat headlines will
likely be required into the end of the week and into the weekend
as 105-110 heat index values will be common across most of the
forecast area. Upper pattern may become more amplified late in the
weekend and early next week, and this may aid pushing a frontal
boundary into parts of the area, so will have low PoPs and
slightly cooler temperatures across the northern zones at the tail
end of the forecast cycle. Stayed close to the National Blend of
Models for temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  96  77  97 /  10  10   0   0
FSM   76  96  76  98 /  20  20   0   0
MLC   74  96  74  96 /  20  30   0  10
BVO   74  95  74  95 /  10  10   0   0
FYV   71  93  70  95 /  10  10   0   0
BYV   72  93  72  96 /  10  10   0   0
MKO   75  93  75  95 /  20  10   0   0
MIO   73  93  74  95 /  10  10   0   0
F10   75  96  74  96 /  20  20   0   0
HHW   76  95  75  94 /  20  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>076.

     Heat Advisory from noon to 8 PM CDT Tuesday for OKZ049-053>076.

AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.

     Heat Advisory from noon to 8 PM CDT Tuesday for ARZ019-020-029.

&&

AVIATION.....18
Hazardous weather outlook, Jul 26, 4:56 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
456 PM CDT Mon Jul 26 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
456 PM CDT Mon Jul 26 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Hot and humid conditions will continue through the rest of the
evening, especially in areas not affected by pop up thunderstorms.
Heat index values above 105 will continue through sunset for most
places and a heat advisory remains in effect until 8PM for eastern
Oklahoma and west central Arkansas.

Isolated to widely scattered thunderstorms will also continue to
be possible across the region this afternoon through early
evening. An isolated strong to briefly severe storm is possible
with strong winds being the primary threat. Slow storm motions
could also create locally heavy rainfall. Storms should gradually
diminish after sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY THROUGH SATURDAY...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.

EXTENDED DISCUSSION...
An extended period of hot and humid conditions will continue
this week into next weekend. Temperatures for mid to late
week will likely reach the upper 90s to just above 100 degrees.
Dangerous heat index values will continue each afternoon and
additional heat advisories will likely be needed. Isolated
thunderstorms are expected Tuesday otherwise dry weather is
forecast for most locations into the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 26, 3:20 PM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
320 PM CDT Mon Jul 26 2021

OKZ075-076-262100-
Latimer OK-Le Flore OK-
320 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR LATIMER AND SOUTHWESTERN LE FLORE
COUNTIES UNTIL 400 PM CDT...

At 319 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Higgins to 3 miles southwest of
Red Oak to 2 miles northeast of Talimena State Park. These storms
were nearly stationary.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Wilburton...                      Talihina...
Wister...                         Red Oak...
Fanshawe...                       Talimena State Park...
Higgins...                        Damon...
Bengal...                         Yanush...
Lake Wister State Park...         Whitesboro...
Muse...                           Gowen...
Panola...                         Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is possible with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3465 9494 3468 9494 3468 9525 3470 9549
      3477 9552 3492 9551 3506 9512 3494 9462
      3462 9470
TIME...MOT...LOC 2019Z 204DEG 3KT 3486 9540 3491 9511 3481 9493
Special weather statement, Jul 26, 4:23 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
423 PM CDT Mon Jul 26 2021

OKZ074>076-262200-
Haskell OK-Latimer OK-Le Flore OK-
423 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND CENTRAL LE FLORE COUNTIES UNTIL 500 PM
CDT...

At 423 PM CDT, scattered strong thunderstorms were located along a
line extending from 5 miles south of Mccurtain to 5 miles west of
Heavener to near Big Cedar. Movement was northeast at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Poteau...                         Heavener...
Panama...                         Wister...
Howe...                           Keota...
Mccurtain...                      Bokoshe...
Fanshawe...                       Heavener Runestone State Park...
Big Cedar...                      Mc Curtain...
Lake Wister State Park...         Shady Point...
Hodgen...                         Milton...

LAT...LON 3455 9473 3482 9474 3507 9508 3531 9488
      3501 9444 3464 9446
TIME...MOT...LOC 2123Z 227DEG 11KT 3507 9497 3487 9469 3463 9467
Special weather statement, Jul 26, 6:14 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 PM CDT Mon Jul 26 2021

OKZ059-064-262345-
Pawnee OK-Creek OK-
614 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK AND SOUTH
CENTRAL PAWNEE COUNTIES UNTIL 645 PM CDT...

At 614 PM CDT, a strong thunderstorm was located over Jennings. This
storm was nearly stationary.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Pawnee...                         Cleveland...
Drumright...                      Oilton...
Jennings...                       Hallett...
Blackburn...                      Terlton...
Maramec...                        Skedee...
Silver City...

LAT...LON 3638 9680 3638 9652 3637 9652 3634 9657
      3632 9657 3630 9654 3630 9651 3633 9648
      3633 9645 3596 9637 3596 9662 3616 9662
      3616 9676
TIME...MOT...LOC 2314Z 053DEG 1KT 3619 9656
Special weather statement, Jul 26, 6:46 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
646 PM CDT Mon Jul 26 2021

OKZ054-059-060-064-270015-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
646 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHERN
CREEK...SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 715
PM CDT...

At 645 PM CDT, a strong thunderstorm was located 3 miles west of
Mannford, moving east at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Cleveland...                      Mannford...
Drumright...                      Oilton...
Jennings...                       Westport...
Osage...                          Hallett...
Terlton...                        Keystone State Park...
Walnut Creek State Park...        Silver City...

This includes Interstate 44 between mile markers 203 and 209.

LAT...LON 3634 9618 3595 9614 3595 9662 3637 9663
TIME...MOT...LOC 2345Z 260DEG 11KT 3613 9642
Special weather statement, Jul 26, 7:03 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
703 PM CDT Mon Jul 26 2021

OKZ065-066-071-270030-
Okmulgee OK-Okfuskee OK-McIntosh OK-
703 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES UNTIL 730 PM
CDT...

At 700 PM CDT, a strong thunderstorm was located near Pharoah, moving
northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Okmulgee...                       Okfuskee...
Henryetta...                      Weleetka...
Dewar...                          Schulter...
Grayson...                        Hoffman...
Clearview...                      Okmulgee State Park...
Pharoah...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 220 and
243.

LAT...LON 3564 9621 3564 9619 3570 9619 3554 9581
      3529 9597 3529 9635
TIME...MOT...LOC 0000Z 218DEG 26KT 3544 9609

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:07 PM CDTSpecial Weather StatementTSAMayes38 min
Jul 26, 7:26 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Jul 27, 3:49 AM CDTSpecial Weather StatementTSAMcIntosh41 min
Jul 27, 4:28 AM CDTSpecial Weather StatementTSAHaskell47 min
Jul 27, 5:58 AM CDTSpecial Weather StatementTSASequoyah47 min
Jul 27, 10:22 AM CDTExcessive Heat WarningTSACherokee, Craig, Creek, McIntosh, Mayes, Muskogee and 8 more10 hr
Jul 27, 12:59 PM CDTSpecial Weather StatementTSALatimer31 min
Jul 27, 1:24 PM CDTSpecial Weather StatementTSALatimer36 min
Jul 27, 1:31 PM CDTSpecial Weather StatementTSALatimer29 min
Jul 27, 1:54 PM CDTSpecial Weather StatementTSALatimer36 min
Jul 27, 2:03 PM CDTSpecial Weather StatementTSALatimer27 min
Jul 27, 2:04 PM CDTSpecial Weather StatementTSAPittsburg26 min
Jul 27, 2:22 PM CDTSpecial Weather StatementTSALeFlore23 min
Jul 27, 2:36 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more29 hr
Jul 27, 2:46 PM CDTSpecial Weather StatementTSAPittsburg29 min
Jul 27, 2:48 PM CDTSpecial Weather StatementTSAPushmataha27 min
Jul 27, 3:09 PM CDTSevere Thunderstorm WarningTSAPushmataha26 min
Jul 27, 4:38 PM CDTSpecial Weather StatementTSASequoyah37 min

Nearby

Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.